Alert archive / Kansas / High Wind Warnings in 2009

High Wind Warning 1, NWS Wichita, KS

January 12, 20094 counties in Kansas

NWS Wichita, KS issued this high wind warning at Jan 12, 2009, 2:13 PM CST for 4 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 12, 2009, 2:13 PM CST (20:13 UTC)
Expired
Jan 12, 2009, 6:00 PM CST
In force
4 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 155 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2009-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2009-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2395 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 122013
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
213 PM CST MON JAN 12 2009

KSZ032-033-047-048-130400-
/O.NEW.KICT.HW.W.0001.090112T2013Z-090113T0000Z/
/O.EXT.KICT.WI.Y.0003.000000T0000Z-090113T0400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH
213 PM CST MON JAN 12 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 6 PM TO 10 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE
WIND ADVISORY IS NOW IN EFFECT FROM 6 PM TO 10 PM CST THIS
EVENING. 

VERY STRONG NORTHWEST WINDS WILL AFFECT CENTRAL KANSAS INTO THE
EARLY EVENING HOURS. SUSTAINED WINDS AROUND 40 MPH ARE
LIKELY...WITH A FEW GUSTS OF 55 MPH POSSIBLE. THE STRONGEST WINDS
SHOULD SUBSIDE BY EARLY EVENING...BUT WILL REMAIN GUSTY THROUGH
THE EVENING HOURS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS
OF 58 MPH ARE EXPECTED.  WINDS THIS STRONG CAN CAUSE PROPERTY
DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ049>053-067>070-082-083-091>093-130400-
/O.CON.KICT.WI.Y.0003.000000T0000Z-090113T0400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY
213 PM CST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS
AFTERNOON. NORTHWEST WINDS OF 30 TO 35 MPH...WITH GUSTS OF 45 TO
50 MPH CAN BE EXPECTED BEHIND THE FRONT INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

ADK
1 follow-up statement
000 
WWUS73 KICT 130006
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CST MON JAN 12 2009

KSZ032-033-047-048-130400-
/O.EXP.KICT.HW.W.0001.000000T0000Z-090113T0000Z/
/O.CON.KICT.WI.Y.0003.000000T0000Z-090113T0400Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH
606 PM CST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...
...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

STRONG NORTHWEST WINDS WILL AFFECT CENTRAL KANSAS INTO THE EARLY
EVENING HOURS. SUSTAINED WINDS AROUND 30 MPH ARE LIKELY... WITH A
FEW GUSTS OF 40 MPH. WINDS WILL GRADUALLY SUBSIDE THROUGHOUT THE
EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST
30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KSZ071-072-094-095-098-130400-
/O.EXA.KICT.WI.Y.0003.000000T0000Z-090113T0400Z/
WOODSON-ALLEN-ELK-WILSON-CHAUTAUQUA-
INCLUDING THE CITIES OF...YATES CENTER...IOLA...HOWARD...
FREDONIA...SEDAN
606 PM CST MON JAN 12 2009

...WIND ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

NORTHWEST WINDS AROUND 30 MPH...WITH GUSTS AROUND 40 MPH ARE
EXPECTED DURING THE EARLY EVENING. THE STRONG WINDS ARE OCCURRING
IN THE WAKE OF THE COLD FRONT WHICH MOVED ACROSS THE AREA. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

KSZ049>053-067>070-082-083-091>093-130400-
/O.CON.KICT.WI.Y.0003.000000T0000Z-090113T0400Z/
SALINE-RICE-MCPHERSON-MARION-CHASE-RENO-HARVEY-BUTLER-GREENWOOD-
KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-
INCLUDING THE CITIES OF...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...KINGMAN...WICHITA...ANTHONY...HARPER...WELLINGTON...
WINFIELD...ARKANSAS CITY
606 PM CST MON JAN 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. 

NORTHWEST WINDS OF 30 MPH...WITH GUSTS AROUND 40 MPH ARE EXPECTED
THIS EVENING. WINDS WILL GRADUALLY SUBSIDE DURING THE EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

HOWERTON

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind warning went out at Jan 12, 11:57 AM CST, 2 hours 16 minutes earlier.

Area forecast discussion, Jan 12, 11:57 AM CST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
1157 AM CST MON JAN 12 2009

.AVIATION...18Z TAFS...KRSL/KSLN/KHUT/KICT/KCNU
STRONG NORTHWEST WINDS WILL SPREAD SOUTHEAST ACROSS ALL TAF SITES
THIS AFTERNOON AND EVENING IN WAKE OF A STRONG COLD FRONT. RSL AND
SLN TERMINALS WILL BE AFFECTED FIRST...THEN HUT...ICT AND FINALLY
CNU. WINDS WILL LIKELY BE STRONGEST FOR RSL AND SLN...WHERE A FEW
GUSTS COULD REACH 45 KTS FOR A TIME THIS AFTERNOON. GUSTS AT HUT
AND ICT COULD REACH 40 KTS. ALSO...THERE COULD BE A 2-3 HOUR
PERIOD WITH PERIODIC LIGHT RAIN/SNOW SHOWERS FOR MAINLY THE RSL
AND SLN SITES THIS AFTERNOON. LOWER CIGS FROM 3-5K FT AGL WILL
SPREAD SOUTHEAST AS WELL...AFFECTING MAINLY THE SLN AND CNU SITES
THROUGH THE EVENING HOURS...PUT COULD GLANCE RSL...HUT AND ICT AS
WELL.

ADK

&&

.PREV DISCUSSION... /ISSUED 1044 AM CST MON JAN 12 2009/

UPDATE...
CURRENT FORECAST LOOKS ON TRACK FOR THE MOST PART. STRONG COLD
FRONT WILL BLAST SOUTHEAST ACROSS THE FORECAST AREA THIS
AFTERNOON. CURRENTLY THINKING IT WILL BE A HIGH-END WIND ADVISORY
ACROSS CENTRAL KANSAS...AND MAY FLIRT WITH HIGH WIND WARNING
CRITERIA (SUSTAINED WINDS ABOVE 40 MPH) FOR A SHORT TIME.
HOWEVER...THREAT IS TOO SMALL TEMPORALLY AND SPATIALLY AND TOO
MARGINAL TO WARRANT A WARNING AT THIS TIME. ADDITIONALLY...STRONG
POTENTIAL VORTICITY ANOMALY/SHORTWAVE DIVING SOUTHEAST ACROSS THE
CENTRAL PLAINS MAY RESULT IN SOME LIGHT RAIN/SNOW SPREADING
NORTHWEST TO SOUTHEAST ACROSS THE AREA THIS AFTERNOON/EVENING...BEST
CHANCES ACROSS NORTHERN/NORTHEAST PORTIONS OF THE FORECAST
AREA...GENERALLY NORTHEAST OF A LINE FROM RUSSELL TO MCPHERSON TO
CHANUTE. AM NOT ANTICIPATING ACCUMULATIONS AT THIS TIME...SHOULD
BE FAIRLY SHORT-LIVED.

ADK

FIRE WEATHER...
EXPANDED THE RED FLAG WARNING TO INCLUDE ALL COUNTIES ACROSS THE
FORECAST AREA ALONG AND WEST OF CHASE...BUTLER AND SUMNER DUE TO
STRONG NORTHWEST WINDS BEHIND A COLD FRONT AND FULLY CURED
GRASSES. FIRE DANGER WILL DECREASE BELOW EXTREME LEVELS AROUND
SUNSET...BUT WILL REMAIN IN THE VERY HIGH CATEGORY THROUGH THE
EVENING HOURS.

ADK

PREV DISCUSSION... /ISSUED 536 AM CST MON JAN 12 2009/

AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU
PRE-FRONTAL TROUGH ACROSS CENTRAL KS WILL MOVE EWD ACROSS ERN KS
THIS AM. THIS WILL ALLOW WINDS TO SWITCH FROM A SOUTHERLY
COMPONENT TO GUSTY W-NW. ARCTIC COLD FRONT ENTERING FAR NW
NEBRASKA EARLY THIS AM...WILL SURGE SWD INTO NRN KS BY 18Z...AND
OUT OF FAR SERN KS BY 00Z. NW-N WINDS WILL GUST TO 40-45KT BEHIND
THE ARCTIC FRONT IN CNTRL/S-CNTRL KS THIS PM/EVE AS STRONG
UNIDIRECTIONAL WINDS ALOFT ARE TRANSPORTED DOWN TO THE SURFACE VIA
STRONG 1000-850 LAPSE RATES. THIS PROCESS WILL BE AIDED BY A
DECENT PRESSURE GRADIENT. THE WINDS WILL GRADUALLY LESSEN
OVERNIGHT. A FEW SPRINKLES OR FLURRIES ARE POSSIBLE IN
CENTRAL/SERN KS IN ASSOCIATION WITH THE PARENT SHORTWAVE TROF
MOVING THRU.

JMC

PREV DISCUSSION... /ISSUED 253 AM CST MON JAN 12 2009/

DISCUSSION...
MAIN FORECAST CONCERNS ARE STRONG WINDS AND RED FLAG CONDITIONS
TODAY BEHIND A STRONG COLD FRONT.

TODAY-TONIGHT:
SATELLITE IMAGERY AND UPPER AIR ANALYSIS SHOWS A HIGHLY AMPLIFIED
RIDGE OVER THE WESTERN PART OF THE COUNTRY WITH A DEEP TROUGH OVER
THE EAST. SURFACE ANALYSIS SHOWS A PRE-FRONTAL TROUGH/WARM FRONT
STRETCHING THROUGH CENTRAL NEBRASKA AND NORTHWEST KANSAS...WITH THE
ARCTIC FRONT STILL UP IN NORTH DAKOTA EARLY THIS MORNING. SURFACE
WINDS AT SYDNEY...GLENDIVE...AND BAKER MONTANA (ALL IN EASTERN MT)
ARE SUSTAINED AT ABOUT 35 KNOTS WITH GUSTS TO ABOUT 45 KNOTS AT 8Z
THIS MORNING. WINDS OF THIS MAGNITUDE ARE QUITE POSSIBLE ACROSS MUCH
OF THE FORECAST AREA THIS AFTERNOON. AS FAR AS THE WIND ADVISORY THE
PREVIOUS SHIFT ISSUED...WE WILL EXPAND FURTHER EAST TO INCLUDE PART
OF THE FLINT HILLS AND EXTENDED IT UNTIL 04Z TONIGHT AS BUFKIT WINDS
STILL SHOW ADVISORY CRITERIA INTO THE EVENING HOURS.

SOME LIGHT RAIN OR SNOW IS POSSIBLE IN CENTRAL KANSAS TODAY...BUT NO
ACCUMULATION IS EXPECTED IN AREAS THAT SEE SOME SNOW. TEMPERATURES
WILL FALL THROUGH MUCH OF THE DAY IN CENTRAL KANSAS...AND DURING THE
AFTERNOON ACROSS SOUTH CENTRAL KANSAS. OVERNIGHT LOWS WILL BE IN THE
TEENS TONIGHT.

TUESDAY-WEDNESDAY:
THE WESTERN PART OF THE FORECAST AREA WILL BEGIN TO RECOVER SOME
WARMTH ON TUESDAY WITH SOUTHERLY WINDS...WHILE SOUTHEAST KANSAS WILL
BE ONLY MAKE IT INTO THE LOWER TO MIDDLE 30S WITH THE SURFACE HIGH
STILL OVERHEAD.

THE NEXT ARCTIC FRONT WILL COME THROUGH LATE ON WEDNESDAY...BRINGING
COLDER AIR TO THE FORECAST AREA. SINGLE DIGITS ARE LIKELY ESPECIALLY
IN CENTRAL KANSAS ON WEDNESDAY NIGHT. THE TIMING OF THE FRONT IN THE
MODELS THIS MORNING LOOKS CONSISTENT WITH THE PREVIOUS
FORECAST...AND CONFIDENCE IS INCREASING BASED ON IMPROVED MODEL
AGREEMENT.

THURSDAY-SUNDAY:
HIGHLY AMPLIFIED UPPER PATTERN CONTINUES THROUGH THE WEEKEND...BUT
ARCTIC SURGES BEYOND WHAT WE WILL SEE WEDNESDAY APPEAR TO BE
NON-EXISTENT. EXPECT NEAR NORMAL TEMPERATURES FOR THE END OF THE
WEEK THROUGH THE WEEKEND. NO CHANGES MADE TO THIS PERIOD.

SCHRECK

FIRE WEATHER...
WITH THE GUSTY WINDS AND FULLY CURED GRASSES...FIRE DANGER WILL
REACH EXTREME ACROSS PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS
AFTERNOON. THEREFORE...WE WILL ISSUE A RED FLAG WARNING FOR AREAS
WEST OF HIGHWAY 14 FOR 18Z TO 00Z. AREAS EAST OF HIGHWAY 14 WILL BE
NEAR RED FLAG CONDITIONS...BUT WILL HOLD OFF ON A WARNING FOR NOW.
IF WINDS ARE GUSTIER THAN EXPECTED...A WARNING WILL NEED TO BE
ISSUED FARTHER EAST.

SCHRECK

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    50  19  44  25 /  10  10   0   0
HUTCHINSON      49  17  46  24 /  10  10   0   0
NEWTON          49  18  43  23 /  20  10   0   0
ELDORADO        50  19  42  23 /  20  10   0   0
WINFIELD-KWLD   52  21  42  26 /  10  10   0   0
RUSSELL         43  15  49  22 /  20   0   0   0
GREAT BEND      44  16  50  23 /  10   0   0   0
SALINA          45  17  42  22 /  20  10   0   0
MCPHERSON       48  17  44  23 /  20  10   0   0
COFFEYVILLE     51  20  36  24 /  20  10   0   0
CHANUTE         51  18  33  22 /  20  10   0   0
IOLA            49  18  33  22 /  20  10   0   0
PARSONS-KPPF    52  19  34  23 /  20  10   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM CST THIS AFTERNOON FOR KSZ032-033-
047>053-067>069-082-083-091-092.

WIND ADVISORY UNTIL 10 PM CST THIS EVENING FOR KSZ032-033-
047>053-067>070-082-083-091>093.

&&
Hazardous weather outlook, Jan 12, 10:17 AM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1017 AM CST MON JAN 12 2009

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131630-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1017 AM CST MON JAN 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 45 TO 55 MPH
WILL OCCUR SPREAD SOUTHEAST ACROSS THE AREA BEHIND A STRONG COLD
FRONT THIS AFTERNOON. THE STRONGEST WINDS WILL LIKELY OCCUR ACROSS
CENTRAL KANSAS. REFER TO THE LATEST WIND ADVISORY FOR MORE
DETAILS.

EXTREME FIRE DANGER WILL EXIST THIS AFTERNOON IN AREAS MAINLY
ALONG AND WEST OF THE TURNPIKE...WITH VERY HIGH FIRE DANGER ACROSS
THE REMAINDER OF THE AREA. PLEASE SEE THE LATEST RED FLAG WARNING
FOR DETAILS ON THE EXTREME FIRE DANGER. EVEN THOUGH THE EXTREME
FIRE DANGER WILL END AROUND SUNSET...VERY HIGH FIRE DANGER WILL
EXIST ACROSS THE ENTIRE AREA THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE GRASSLAND FIRE DANGER INDEX WILL BE VERY HIGH ON WEDNESDAY
ACROSS MUCH OF THE AREA...AND HIGH ON TUESDAY ACROSS MUCH OF
CENTRAL AND SOUTHEAST KANSAS.

WIND CHILLS OF ZERO TO 5 BELOW ARE EXPECTED AREAWIDE FROM LATE
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

MBS/ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:08 AM CSTRed Flag WarningICTBarton, Butler, Chase, Ellsworth, Harper, Harvey and 10 more15 hr

Nearby

High Wind Warnings in Kansas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.